# SDR DHL2002873501

- Difficulty date: September 13, 2002
- Submitted: September 29, 2002
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,065 hours, 21,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 83,065 hours, 21,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CORROSION, STA 280 L21L.  PERFORMED MAJOR REPAIR IAW EO DHL 020903, ED-3125, EO SEMAN 2002738.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18 OUT OF LIMITS.  FABRICATED A REPAIR DOUBLER, TWO FILLERS AND TWO INTERNAL FINGER DOUBLERS IAW EO DHL 020903 , EO-3125 , EO SEMAN 2002738.  INSTALLED REPAIR IAW EO DHL 020903, ED-3215, EO SEMAN 2002738 & SRM 51-1-21, SRM 51-1-20D.
